# SDR P5CA0200672

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,136 hours, 17,226 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Part number: NONE
- Part serial: NONE
- Condition: Failed
- Location: #2 Apu Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: F

## Discrepancy

#2 APU GENERATOR BEARING FAILURE LIGHT ILLUMINATED & GRND CREW REPORTED SMOKE EMANATING FROM APU. FIRE HANDLE PULLED & BOTTLE DISCHARGED AS A PRECAUTION. VISUAL INSPECTION OF APU COMPARTMENT BY MX & F/E SHOWED DAMAGE ONLY TO THE #2 GENERATOR. NO FIRE OR DAMAGE TO OTHER COMPONENTS OR STRUCTURES. DEACTIVATED APU & DEFERRED PER MEL 49-01, DMI #29098. MX XTL LGB NOTIFIED & PLACARDS INSTALLED.
